# SDR 2008UALA05481

- Difficulty date: August 25, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,216 hours, 18,299 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 284N14098
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE MAIN BATTERY CHARGER ON. FOUND MAIN BATTERY CHARGER FAILING.  REPLACED MAIN SHIPS BATTERY CHARGER.
